# SDR SIMA201021506

- Difficulty date: August 1, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 19,226 hours, 16,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT UPPER SEAT TRACK SUPPORT AT FRAME 50 TO HAVE CORROSION AT 2 SPOTS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED LEFT UPPER SEAT TRACK SUPPORT AT FRAME 50 IAW EO EM-53MR-1617.  THE AIRCRAFT WAS RETURNED TO SERVICE.
